# SDR P5CA2019051400071

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 73,517 hours, 12,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- SHARP DENTS WITH CRACK ON RH SIDE SKIN PANEL BETWEEN STA 2690.85 AND 2701.51( 1. ACCOMPLISHED REPAIR AREA I.A.W. EI NO. T2019A53M-2495 REV. 1.   2. JOB COMPLETED AND COND CHK NORMAL. )
